# SDR 2006FA0000013

- Difficulty date: December 28, 2005
- Submitted: January 10, 2006
- Operation: General aviation
- Aircraft: N739XK
- Make and model: Cessna 172N
- Aircraft serial: 17270887
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 500 HOUR MAG AND IMPULSE COUPLING INSPECTION FOUND ONE IMPULSE COUPLING PAWL RETAINING RIVET VERY LOOSE IN IMPULSE HOUSING.  NO DAMAGE NOTED.  (K)
